# SDR 99FDEA00236

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-221
- Aircraft serial: 260
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Dirty
- Location: Right
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

99-143 - NO AIRSPEED IND ON F/O SIDE PFD ON T/O.  RTO AT 70 KNOTS.  PERF ADC NR 2 OPS CK IAW MM 34-10-00 SYS CK GOOD.  FLUSHED NR 2 PITOT SYS IAW 34-10-00, FOUND DEBRIS IN F/O PITOT TUBE, SYS OK FOR SERVICE.
